| Model Number |
MC2-5090S |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation as it was returned to the (b)(6).Root cause is unable to be determined.The reported event has been addressed in the device labeling.
Event or Problem Description
It was reported that a revision procedure was performed on an (b)(6) 2019.As per the reporter the rod pulled out.There was no patient injury reported.During a review of investigation findings from (b)(6) the rod functioned as intended.